Armenian Journal of Mathematics

Items where Year is 2016

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 10.

Dragomir, S. S. (2016) $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). pp. 38-57. ISSN 1829-1163

Mao, Hua (2016) Characterizing trees in property-oriented concept lattices. Armenian Journal of Mathematics, 8 (2). pp. 86-95. ISSN 1829-1163

Eftekharinasab, Kaveh (2016) Fr\'{e}chet Lie Algebroids and Their Cohomology. Armenian Journal of Mathematics, 8 (1). pp. 77-85. ISSN 1829-1163

Lili, Wu (2016) Global well-posedness for the 3D Newton-Boussinesq equations. Armenian Journal of Mathematics, 8 (1). pp. 58-67. ISSN 1829-1163

Alomari, Mohammad (2016) New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators. Armenian Journal of Mathematics, 8 (1). pp. 25-37. ISSN 1829-1163

Melik-Adamyan, Perch (2016) On Nagy-Foias Characteristic Function in Extensions Theory of Hermitian Operators. Armenian Journal of Mathematics, 8 (1). pp. 1-24. ISSN 1829-1163

Bakaryan, Tigran (2016) On a Convergence of the Modified Fourier-Pade Approximations. Armenian Journal of Mathematics, 8 (2). pp. 120-144. ISSN 1829-1163

Sidana, Swati and Sharma, R K (2016) On the finite Loop Algebra of the smallest Moufang loop $M(S_3,2)$. Armenian Journal of Mathematics, 8 (1). pp. 68-76. ISSN 1829-1163

Shekhar, Chander and Kaushik, Shiv Kumar (2016) Perturbations of Operator Banach frames in Banach spaces. Armenian Journal of Mathematics, 8 (2). pp. 104-119. ISSN 1829-1163

Kehayopulu, Niovi and Tsingelis, Michael (2016) Principal filters of some ordered $\Gamma$-semigroups. Armenian Journal of Mathematics, 8 (2). pp. 96-103. ISSN 1829-1163

This list was generated on Fri Oct 20 09:24:12 2017 AMT.